Alert archive / Colorado / Areal Flood Advisories in 2017

Areal Flood Advisory 21, NWS Pueblo, CO

June 6, 2017Kiowa County, Colorado

NWS Pueblo, CO issued this areal flood advisory at Jun 6, 2017, 6:30 PM MDT for Kiowa County, Colorado. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 6, 2017, 6:30 PM MDT (00:30 UTC)
Expired
Jun 6, 2017, 9:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 126 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1891 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WGUS85 KPUB 070030
FLSPUB

Flood Advisory
National Weather Service Pueblo CO
630 PM MDT TUE JUN 6 2017

COC061-070330-
/O.NEW.KPUB.FA.Y.0021.170607T0030Z-170607T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
630 PM MDT TUE JUN 6 2017

The National Weather Service in Pueblo has issued a

* Arroyo and Small Stream Flood Advisory for...
  Central Kiowa County in southeastern Colorado...

* Until 930 PM MDT

* At 630 PM MDT, Doppler radar indicated heavy rain due to
  thunderstorms. This will cause arroyo and small stream flooding in
  the advisory area.

* Some locations that will experience flooding include...
  Eads, Chivington, Brandon, Sweetwater Reservoir and Neeoshe
  Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

&&

LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234

$$

kam
3 follow-up statements
275 
WGUS85 KPUB 070102
FLSPUB

Flood Advisory
National Weather Service Pueblo CO
702 PM MDT TUE JUN 6 2017

COC061-070330-
/O.CON.KPUB.FA.Y.0021.000000T0000Z-170607T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
702 PM MDT TUE JUN 6 2017

...THE ARROYO AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
930 PM MDT FOR CENTRAL KIOWA COUNTY...

At 701 PM MDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause arroyo and small stream flooding in 
the advisory area. The heaviest rain so far this evening has 
occurred just north of Eads, where radar estimates up to 2 inches 
has fallen. 

Some locations that will experience flooding include...
Eads, Chivington, Brandon, Sweetwater Reservoir and Neeoshe
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

&&

LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234

$$

ep
529 
WGUS85 KPUB 070216
FLSPUB

Flood Advisory
National Weather Service Pueblo CO
816 PM MDT TUE JUN 6 2017

COC061-070330-
/O.CON.KPUB.FA.Y.0021.000000T0000Z-170607T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
816 PM MDT TUE JUN 6 2017

...THE ARROYO AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
930 PM MDT FOR CENTRAL KIOWA COUNTY...

At 813 PM MDT, Doppler radar indicated rainfall has ended over the 
area, however, run-off from earlier heavy rain will continue to 
cause arroyo and small stream flooding until 930 pm mdt. Radar 
indicates over two inches of rain has fallen, with the heaviest rain 
occurring near and just north of Eads. 

Some locations that will experience flooding include...
Eads, Chivington, Brandon, Sweetwater Reservoir and Neeoshe
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

&&

LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234

$$

ep
519 
WGUS85 KPUB 070303
FLSPUB

Flood Advisory
National Weather Service Pueblo CO
903 PM MDT TUE JUN 6 2017

COC061-070312-
/O.CAN.KPUB.FA.Y.0021.000000T0000Z-170607T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
903 PM MDT TUE JUN 6 2017

...THE ARROYO AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
CENTRAL KIOWA COUNTY...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 3838 10233 3832 10292 3861 10299 3861 10234

$$

ep

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this areal flood advisory went out at Jun 6, 3:09 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 6, 3:09 PM MDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
309 PM MDT Tue Jun 6 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 309 PM MDT Tue Jun 6 2017

...Heavy Rain potential with low end severe risks this afternoon and
evening...

Weak impulses riding through the upper ridge in combination with a
stalled frontal boundary across the far southeast plains will
provide triggers for scattered to numerous showers and thunderstorms
this afternoon through tonight across much of south central and
southeast CO. Appears to be 2 focus areas today...with one round
over the mountains which develops into a broken line as it moves
southeast onto the plains during the late afternoon and evening. The
other area of focus will be along the frontal boundary this
afternoon across Las Animas, Baca and Prowers counties.  All this
activity congeals into a convective cluster or MCS across the
southeast plains this evening which drifts slowly southeastward
overnight.

Although shear looks weak (20-25 kts)...CAPE values of around 1000-
1500 j/kg could lead to an isolated severe threat with marginally
severe hail and damaging winds the primary storm threats. Also
watching for a low end non-supercell tornado threat along the
stalled frontal boundary across Las Animas and Baca counties where
any briefly intense updrafts could potentially stretch some surface
vorticity and spin up a brief landspout. However the main concern
today will be locally heavy rainfall and the potential for flash
flooding should any of these stronger slow moving storms impact burn
scars or areas where soils are saturated on the plains from recent
rainfall. Portions of the southeast plains generally east of LHX is
under a marginal threat for excessive rainfall through this evening
where convection congeals and lingers the longest. Another concern
will be area rivers which are seeing steadily increasing flows from
snow melt. Will have to watch where the rain falls in relation to
the basins that flow into the river as it could exacerbate these
high flows.

Overall activity should wind down overnight.  There are some
differences in the models with NAM hanging on to precipitation
across the far southeast plains into Wednesday morning.  All other
models decrease activity by morning so have trended grids that way.
However its possible some isolated showers could persist as the
disturbance will still be exiting southeast CO.

Wednesday...thunderstorm activity looks more confined to the
mountains.  Its possible the plains could be capped from the
previous days convection and it appears that forcing coming over the
ridge may take a more northern track tomorrow.  CAPE looks similar
today...and shear a tad stronger so it looks again to be another
marginal severe threat day.  Hard to say how much activity will move
eastward onto the plains.  Have kept higher pops across the
mountains for now...with generally isolated pops for the plains by
late afternoon. -KT

.LONG TERM...(Wednesday night through Tuesday)
Issued at 309 PM MDT Tue Jun 6 2017

Wednesday night and Thursday...An upper ridge over the Four Corners
will gradually slide east across the region through Thu, with the
state under northwest flow aloft for much of the time. Residual
moisture across the forecast area will help spark scattered
convection over the higher elevations, and isolated shower and storm
activity for the plains. Activity will lessen on Thu. Temps will be
on the upward swing starting Thu, with highs in the upper 70s to mid
80s for the high valleys, and mid 80s to lower 90s for the e plains.

Friday through Sunday...The upper ridge axis shifts to the east, and
west to southwest flow aloft pushes in for the state for the
weekend. Look for dry and very warm conditions, with temps climbing
into the 80s for the high valleys and mid 80s to near 100F for the
eastern plains. Sat still looks like the hottest day of the extended
period, and conditions across the plains may near critical fire
weather levels depending upon how strong winds become.

Monday and Tuesday...Models are a bit closer in agreement on what
happens after the weekend, with an upper trough crossing the Great
Basin On Mon. The EC places this trough a bit further north, but
otherwise a slight chance for convection returns to the higher
terrain for both Mon and Tue. Temps are forecast to be slightly
cooler, with highs in the 70s for the high valleys both days. The
plains are forecast to be in the 80s to lower 90s for Mon, then mid
70s to mid 80s for Tue. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 309 PM MDT Tue Jun 6 2017

Thunderstorms will continue over the mountains and spread off into
the adjacent lower elevations and southeast plains through the
afternoon and evening. KCOS and KPUB will have the best chance of
seeing TSRA at the terminal through 01z. These could produce some
heavy rainfall, small hail, and MVFR cigs/vis. KALS is more likely
to see erratic gusty outflow winds from nearby thunderstorms during
the afternoon. Thunderstorms should diminish during the early
evening as a large convective cluster takes shape across the
southeast plains and moves southeastward. Another round of showers
and thunderstorms will develop over the mountains Wednesday
afternoon which could drift off and affect the TAF sites once again.
-KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MOORE
AVIATION...KT
Hazardous weather outlook, Jun 6, 11:02 AM MDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Tue Jun 6 2017

COZ058>089-093>099-071715-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Tue Jun 6 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop over the mountains and along
a stalled cold front across the far southeast plains this
afternoon. These storms will form lines and clusters as they
spread eastward into the plains and become more widespread during
the evening. One or two storms across the southeast mountains and
plains could briefly become severe this afternoon and evening,
producing hail to around the size of quarters, wind gusts around
60 mph, locally heavy rainfall and lightning. Flash flooding will
be of primary concern today, particularly for burn scars and areas
where soils are already saturated from recent rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms, some strong to marginally severe, will also be
possible on Wednesday and to a lesser degree on Thursday.
The primary meteorological threats will once again be hail around
the size of quarters, wind gusts around 60 mph, lightning and locally
heavy rainfall capable of producing localized flash flooding,
especially over recent burn scars and over locations that have had
recent heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across most of southern Colorado this afternoon and
evening.

31/31

In the hours before

Special weather statement, Jun 6, 5:08 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT TUE JUN 6 2017

COZ095-096-070000-
Western Kiowa County CO-Eastern Kiowa County CO-
508 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA COUNTY UNTIL 600 PM
MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Chivington, or 18 miles southwest of Cheyenne Wells,
moving southwest at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eads, Chivington, Brandon, Neeoshe Reservoir and Sweetwater
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3831 10274 3861 10292 3862 10287 3862 10242
      3849 10232
TIME...MOT...LOC 2308Z 060DEG 20KT 3859 10252

MOORE
Special weather statement, Jun 6, 5:11 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
511 PM MDT TUE JUN 6 2017

COZ074-088-070000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
511 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 600 PM MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trinidad, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Open country east of Trinidad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3713 10451 3729 10445 3725 10410 3702 10418
TIME...MOT...LOC 2310Z 287DEG 9KT 3719 10440

KT
Special weather statement, Jun 6, 5:26 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT TUE JUN 6 2017

COZ086-089-093-070015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
526 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 615 PM MDT...

At 525 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boone, or 22 miles east of Pueblo, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fowler, Olney Springs and Boone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3819 10435 3835 10421 3825 10384 3796 10406
TIME...MOT...LOC 2325Z 290DEG 12KT 3824 10420

KT
Local storm report, Jun 6, 5:29 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MDT TUE JUN 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             9 NW SPRINGFIELD        37.51N 102.72W
06/06/2017  M1.00 INCH       BACA               CO   TRAINED SPOTTER

&&

RMG
Special weather statement, Jun 6, 5:37 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
537 PM MDT TUE JUN 6 2017

COZ089-093-095-097-070045-
Las Animas Vicinity/Bent County-Crowley County-Western Kiowa
County-La Junta Vicinity/Otero County-
537 PM MDT TUE JUN 6 2017

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

Colliding outflow boundaries will cause rapid thunderstorm
development across Crowley, Otero, Kiowa, and Bent counties by 630
PM. These thunderstorms could quickly become severe with the
potential of producing large hail and heavy rainfall. Localized
flash flooding will also be a risk...particularly along highway 50.
Special weather statement, Jun 6, 6:00 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
600 PM MDT TUE JUN 6 2017

COZ094-099-070045-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
600 PM MDT TUE JUN 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 645 PM MDT...

At 600 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Kim, or 29 miles west of Springfield, moving south
at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central Baca
and east central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3746 10328 3747 10307 3715 10293 3716 10334
TIME...MOT...LOC 0000Z 342DEG 9KT 3738 10316

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:00 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 6, 6:28 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Las Animas, Prowers3 hr
Jun 6, 6:42 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Kiowa, Otero3 hr
Jun 6, 6:46 PM MDTSpecial Weather StatementPUBBent44 min
Jun 7, 1:29 PM MDTSpecial Weather StatementPUBCostilla46 min
Jun 7, 1:37 PM MDTSpecial Weather StatementPUBTeller38 min
Jun 7, 2:14 PM MDTSpecial Weather StatementPUBTeller46 min
Jun 7, 2:18 PM MDTFlash Flood WarningPUBFremont3 hr
Jun 7, 3:18 PM MDTSpecial Weather StatementPUBCuster42 min
Jun 7, 3:38 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo37 min
Jun 7, 3:42 PM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
Jun 7, 3:59 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo31 min
Jun 7, 4:08 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo37 min
Jun 7, 4:25 PM MDTAreal Flood AdvisoryPUBFremont, Pueblo3 hr
Jun 7, 4:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jun 7, 4:44 PM MDTSevere Thunderstorm WarningPUBPueblo46 min
Jun 7, 5:02 PM MDTSevere Thunderstorm WarningPUBHuerfano28 min
Jun 7, 5:25 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 7, 5:27 PM MDTSpecial Weather StatementPUBHuerfano48 min
Jun 7, 5:32 PM MDTAreal Flood AdvisoryPUBHuerfano3 hr

Nearby

Areal Flood Advisories in Colorado, 2017Every areal flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.